# SDR ASOA20150218055

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 32,579 hours, 25,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525480603SD
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOWER BEAM CORRODED BETWEEN FRAMES 65-68.  R & R LOWER CUTOUT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
